Group fitness timetable

To see GroupFitness Timetable on mobile device - scroll to bottom of page

Your safety & wellbeing is our concern, so please:

  • Bring water and a towel to every session
  • Arrive early to classes to ensure you warm up properly
  • Stay for stretches at the end of the class
  • Minimum age for fitness classes is 12 years and 16 years for BODYPUMP.
  • No entry into Body Pump once the class has started
  • No entry into all other classes 5min after class has started.

Group Fitness Timetable

Phillip Island Leisure Centre Print Timetable
Wednesday 18 July 2018
Wed 18th July 2018
6:00 AM Y MAX (Stadium) 1hr
9:15 AM BODY PUMP (Group Fitness Room) 1hr
6:00 PM BOX FIT (Group Fitness Room) 1hr
  • Suitable for pre/post natal
  • Suitable for families
  • Suitable for seniors

Timetable

Wed 18th July 2018
6:00 AM Y MAX (Stadium) 1hr
6:15 AM SH'BAM (Virtual studio) 45m
7:00 AM CX WORXS (Virtual studio) 30m
8:00 AM RPM (Virtual studio) 45m
9:15 AM BODY PUMP (Group Fitness Room) 1hr
9:30 AM SH'BAM (Virtual studio) 45m
10:30 AM BODY BALANCE (Virtual studio) 45m
12:30 PM BODY COMBAT (Virtual studio) 30m
4:30 PM BODY PUMP (Virtual studio) 45m
5:00 PM CX WORX (Virtual studio) 30m
6:00 PM BOX FIT (Group Fitness Room) 1hr
6:15 PM SH'BAM (Virtual studio) 45m
7:15 PM CX WORX (Virtual studio) 30m
7:45 PM RPM (Virtual studio) 45m

Contact Details

  • Phillip Island Leisure Centre
  • 10-14 Church Street
  • Cowes VIC 3922
  • phillipisland@ymca.org.au
  • T (03) 5952 2811
  • F (03) 5952 2078
  • Suitable for pre/post natal
  • Suitable for families
  • Suitable for seniors